Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

cauda equina possiblity? quick answer require pls!

AnonymousUserAAnonymousUser Posts: 49,671
hi, I'm due to be operated on next week for a large central l5-s1 disc bulge.I keep my pain relief down to 2-3x 5mil oxynorm per day (last 3 weeks).My question is for the last 3 days every time they wear off, I have pain in my lower stomach as if I'm constipated or have diaerroha.My bottom feels 'full' like i need to go, but even if I strain nothing happens.I went yesterday (have actually been going more over the last few weeks- for a long time I could go for over a week without emtying my bowel, though I never had constipation pain).When I went yesterday I felt the need to go and held on for a few minutes but couldnt hold on any longer.I dont know whether this is withdrawals from the tablets or a possible start of the syndrome. I only get sciatica occasionally and I dont have numbness. Its probably nothing , but with such a serious and quick on set, I'm a little worried.Sorry about being so graffic, by the way!
thanks in advance,


Sign In or Register to comment.